# SDR HEER20151123926

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N431P
- Make and model: Bell 407
- Aircraft serial: 53857
- Aircraft time: 2,683 hours
- Engine: Allsn 250C47B
- Engine time: 1,351 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWL120012
- Condition: Spalled
- Location: Turbine
- Part time: 1,023 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 10-20-15, DUE TO METAL IN OIL.  NR 5 BEARING EXHIBITED SPALLING OF OUTER RACE, BALLS AND DAMAGED SEPARATOR.  PART SCRAPPED.
